Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I have left side chest pain, blood sugar and blood cholostrol these all are normal. What could be the reason for it ?

Hi Doctor , I am Kashif age 29. I have left side chest pain. I am in Dubai. I contact with doctor he took my ECG , Blood Sugar and Blood cholostrol these all are normal. Also, I asked to doctor.
Asked On : Sun, 30 Jan 2011
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hi kasif,

Welcome to HealthcareMagic Forum€™

Dont so much tense.In your age chest pain due to heart cause is very rare.

Most of the cases it is due to musculoskeletal means pain from chest bones(ribs) or muscle.For that a good pain killer drug(NSAID) as aceclofenac or diclofenac for 7-10 days is sufficient but before that please go to your physician and do a Chest xray and then take those pain killers with good antacid according to your doctor advice and i think that will make you cure.

As you know in this forum we dont prescribe drug so i am not giving you any drug trade name but please do what i said.

take care
Answered: Mon, 31 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor